Home Editorial board About us Current issue Back issues Submission Instructions Advertise Contact Login  

Search Article 
Advanced search 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 4058 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

  Article Access Statistics

Year : 2011 | Volume:  22 | Issue Number:  1 | Page:  49-53


Peritoneal membrane characteristics in patients on peritoneal dialysis
Al-wakeel Jamal, Al-Ghonaim Mohammad, Al-Suwaida Abdulkareem, Askar Akram, Usama Saira, Feraz Niaz, Shah Iqbal Hamid, Memon Nawaz, Qudsi Abdo, Sulaimani Fathia

Number of times this article was viewed 2947
Number of times this article has been printed  from the site 167
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


  My Preferences 
 Back To Article